| Catalog Number |
RONYX27526UX |
| Medical Device Problem Code |
Activation, Positioning or Separation Problem (2906)
| Health Effect - Clinical Code |
Patient Problem/Medical Problem (2688)
| Date of Event |
06/25/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that post implantation of a resolute onyx rx coronary drug eluting stent, the stent collapsed.The patient had another procedure to repair this where they implanted a non-medtronic stent.No patient injury was reported.